# SDR USAA2013072200024

- Difficulty date: June 27, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53235088200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FORWARD CARGO FITTING AT FR35.4 BETWEEN S37L TO S38L. REPLACED FWD CARGO FITTING IAW SRM 51-72-11 & DWG D53235015.
